# SDR FDEA200905271865

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236384
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 690-720 LBL 45. REMOVED DAMAGED SEAT TRACK, FABRICATED NEW ONE, REPAIR SPLICES, STRAP, AND INSTALLED REPAIR PARTS IAW 53-10-5 AND 53-10-2.
